So you didn't get chills from Ribavirin like with peginterferon then?
That sounds goog....thank you
Chills eh? I take my first shot next Friday night (6/17), so I guess I can expect those. Looks like I'll take the last shot the day after thanksgiving, so I'll have something to be thankful for. After christmas I'm gonna buy myself a new Honda CRV, my first brand-new car. Gotta get yourself a present for fighting the good fight, after all.
So, after your shot, did you say "hey hep viruses. . . how ya like me NOW!" ?
My understanding is that the riba will dry you out like tumbleweed and make you scratch like a dog who's spent the day hugging the wood stove.
Sucks to do tx in the summer, but I suppose that makes us Lyme and West Nile disease resistant.
Not everybody gets ribarash I'm on week 41 & haven't had it yet.
Thank god. Not to repeat, but drink all the water you can stand then drink some more. (you'll get tired of waking up going to bathroom. I haven't had a full nite sleep in about 9 1/2 months)
Did you have any skin issues before tx? I have never had any skin conditions or dry skin etc. I think that may make a big difference.
As for the water, I generally chug down at least a half-gallon a day anyway, so drinking more is not a problem. I always likes the idea of the "internal shower." I am curious as to whether grapefruit juice and white grape juice counts as "water." I like to have a couple glasses of that as well.
I also started taking a multi-vitamin and a fish oil pill every day. I also broke out my juice machine. Used to juice years back while curing myself of osteoarthritis. My karate instructor was big on juicing. It didn;t "cure" the arthritis per se, but it made it negligible to the point of not bothering me anymore.
My favorite juice was 2 or 3 carrots, a couple celery stalks, and half a cucumber. These juices are said to be good for the liver.
BTW, what is a "full-night's sleep?" I can't remember a time over the past 30 years where I haven't woken up at least 2 times at night. It runs in the family.
Mauka -- Just to add a bit to rev's post -- I felt the effects of the riba immediately in terms of nausea, funny taste in my mouth and lack of appetite. Also, contrary to what Rev wrote, my anemia set in by week 4 so don't wait until week 8 to check out how your RBC is doing. I began getting out of breath within two and half weeks (and I am in good shape having been a runner most of my life).
Rifleman -- I can't believe you are almost ready to begin your tx. Are you working with the Virology Center in Portland?
Wonder if any of you will develop extreme sensitivity to light and sound? These drugs can be a bit, well, psychotropic, so get ready for a whole range of weird symptoms. There are definite advantages, though: I remember being able to eavesdrop on conversations from thirty feet in the first few weeks of treatment. Alas, a year later it seems I have lost my superpowers, although being not quite so responsive to smell is probably a good thing. It's all very interesting, though. It's sort of like being your own science experiment.